Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On inverses of finite segments of the generalized Hilbert matrix

Author: Jean-L. Lavoie
Journal: Math. Comp. 18 (1964), 141-143
MSC: Primary 15.15
MathSciNet review: 0159832
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 15.15

Retrieve articles in all journals with MSC: 15.15

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society